IMPORTANT SAFETY INFORMATION
Indication : TRI‐LUMA ® Cream is indicated for the short‐term (up to 8 weeks) treatment of moderate to severe melasma of the face in the presence of measures for sun avoidance, including the use of sunscreens. Adverse Events : In the controlled clinical trials, the most frequently reported events were redness, peeling, burning, dryness, and itching at the site of application. Warnings/Precautions : TRI‐LUMA contains sulfites which may cause severe, life‐threatening allergic reactions in people allergic to sulfites. TRI‐LUMA contains hydroquinone, which may cause a gradual blue‐black darkening of the skin. If you are pregnant, nursing or trying to become pregnant you should not use TRI‐LUMA. Safety and efficacy have not been established in individuals with darker skin. Reversible HPA axis (adrenal function) suppression may result from exposure to the topical corticosteroid, fluocinolone acetonide, so discontinue use if signs and symptoms of this condition occur. Avoid products that may dry or irritate the skin, such as abrasive cleansers, scrubs, or skin‐peeling agents. Exposure to sunlight, sunlamps, or UV light and extreme heat, wind, or cold should be avoided. If exposure cannot be avoided, sunscreen products [SPF 30 or more] and protective apparel should be used.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit /medwatch , or call 1-800-FDA-1088.
Google skin clinics near ur area..if u are from south africa like me u can go to Diva Slimming Aesthetics in Sunninghill, they do removal of steetchmarks. Well stretchmarks wont completely go away but atleast they can fade after a few treatments. Bio oil and other stretchmark creams alone, wont help with severe stretchmarks u need laser treatments to get them removed. They charge R1200 for 3 sessions in 1 area for removal of stretchmarks. Bio oil and other creams will only help abit I guess…Steroid creams like epiderm, bethnovate, movate, g&g, diproson, all creams that come with tubes all contain steroids…steroids cause stretchmarks in the long run…hydroquinine products can only be used for a short while if u use hydroquinone for too long, it makes dark patches on ur forehead called ochronosis. Ladies u must google information first for anything u want to do or anything the u!